Polishness of the Wijsman Topology Revisited

UNCP Author/Contributor (non-UNCP co-authors, if there are any, appear on document)
Dr. Laszlo Zsilinszky, Professor (Creator)
The University of North Carolina at Pembroke (UNCP )
Web Site: http://www.uncp.edu/academics/library

Abstract: Let X be a completely metrizable space. Then the space of nonempty closed subsets of X endowed with the Wijsman topology is a-favorable in the strong Choquet game. As a consequence, a short proof ofthe Beer-Costantini Theorem on Polishness of the Wijsman topology is given.

Additional Information

Proceedings of the American Mathematical Society Vol. 126, No. 12
Language: English
Date: 1998
Wijsman topology, strong Choquet game, strong Choquet space, Polish space.

Email this document to